# SDR UALA2013030501302

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD NR 6 SLAT UPPER SURFACE HAS MANY AREAS OF HAIL DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED NR 6 SLAT.  FABRICATED PREPPED AND BONDED NEW UPPER AND LOWER SKINS, DOUBLERS AND CORE IAW GPM 6-00-02-019 AND SM 50-57-56-01-JD AT GSO.  SLAT 244916 SLAT REPAIRED AT GSO PER PO 418693.  SLAT REINSTALLED ON AIRCRAFT.
